# SDR ASAA2019100310891

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,511 hours, 7,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR DIFFICULT TO OPEN & CLOSE. GROUNDED - YES.  REMOVED JAGGED TEFLON MATERIAL FROM HINGE COVERS (CAUSING A RATCHETING SOUND ). DOOR BRAKE-OVER IS NORMAL. OK FOR SERVICE. IAW CMM 25-00-66 &  AMM 52-11-00.
